University of Illinois at Chicago
Browse
gr_p_2p-v2.pdf (521.78 kB)

RIGIDITY OF CONVEX DIVISIBLE DOMAINS IN FLAG MANIFOLDS

Download (521.78 kB)
journal contribution
posted on 2019-06-10, 00:00 authored by WOUTER VAN LIMBEEK, ANDREW ZIMMER
In contrast to the many examples of convex divisible domains in real projective space, we prove that up to projective isomorphism there is only one convex divisible domain in the Grassmannian of p-planes in R2p when p > 1. Moreover, this convex divisible domain is a model of the symmetric space associated to the simple Lie group SO(p, p).

History

Publisher Statement

Copyright @ Mathematical Sciences Publishers.

Citation

Van Limbeek, W., & Zimmer, A. (2019). Rigidity of convex divisible domains in flag manifolds. Geometry & Topology, 23(1), 171-240. doi:10.2140/gt.2019.23.171

Publisher

Mathematical Sciences Publishers

Language

  • en_US

Issue date

2019-03-05

Usage metrics

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC